DBLP BibTeX Record 'journals/networks/HsuHTH03'

@article{DBLP:journals/networks/HsuHTH03,
  author    = {Hong-Chun Hsu and
               Yi-Lin Hsieh and
               Jimmy J. M. Tan and
               Lih-Hsing Hsu},
  title     = {Fault Hamiltonicity and fault Hamiltonian connectivity of
               the (n, k)-star graphs},
  journal   = {Networks},
  volume    = {42},
  number    = {4},
  year      = {2003},
  pages     = {189-201},
  ee        = {http://dx.doi.org/10.1002/net.10096},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}